# SDR 2001F00547

- Difficulty date: August 7, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Part number: 0292827110
- Condition: Cracked
- Location: Engine
- Part time: 954 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT SHIELD CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
